# SDR Z5FA2012073062201

- Difficulty date: July 25, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N622CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800124
- Aircraft time: 5,107 hours, 3,220 cycles
- Engine: Pwc PW306C
- Engine time: 5,107 hours, 3,220 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Engine Oil
- Part time: 5,107 hours, 3,220 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 180 AFTER DEPARTING, AN OILY SMOKE AND ODOR RAPIDLY APPEARED IN THE COCKPIT AND CABIN.  CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDING WAS UNEVENTFUL.   LEFT ENGINE WAS R & R DUE TO OIL BEARING SEAL FAILURE.  A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
